# SDR ASAA0380599

- Difficulty date: October 2, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND EMEREGNCY FLOOR TRACK LIGHTS INOPERATIVE FROM ROW 9 FORWARD.  REPAIRED ASSOCIATED JUMPER WIRE TO BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
